New feature for Facebook users that want to leave a comment!

Wanna leave a comment but don't have GMAIL? At the end of each post there will be a "Click here!". This will take you directly to You're Not Crazy's Facebook page. There you will be able to leave your lovely comments!!

Or if you would like to visit the You're Not Crazy's Facebook page...click on the link below! Don't forget to like!!

Friday, October 14, 2016

My Solu-Medrol Journey Day 3 and into Day 4...

Yippee! Done with the IV doses! Sweating like mad. Have the lovely steroid glow going on. My mind still seems clearer than it was before. But the pain is really kicking my butt! What happened to the pain relief? I truly think that my joints don't know what to do now since the steroids are calming the inflammation down. AND apparently there is a nerve in my lower hips/sacroiliac joint that likes to shoot down into my "bejingo" (Fans of the show Scrubs will understand).
I was a smidgen irritated when my family would speak to me. I think I held it in pretty good but OMG if one more person said one more word, I seriously thought I was going to lose it. It made my skin crawl. I held in screaming "SHUT UP and WHY ARE YOU BREATHING!". Happy to say that everyone survived and hubby worked VERY late. However I did have a nice night of sleep. Wasn't uninterrupted but it was still nice. Of course I did not wake up refreshed. Why would I even think that would happen?

I did realize today that all along I should have been taking Pepcid that my neuro prescribed to me with the taper dose. I have no idea why I forgot that I was supposed to take it during the IV therapy. Would have made a huge difference. IV dose does cause increase in stomach acid and I noticed that food tasted different to me too. Sis brought me home a yummy quesadilla with jalapenos. OMG it was delicious the first time I had it. But last night, I couldn't eat it. It was like the jalapenos were super infused, making my eyes pop out of my head. Cleared my sinuses though.
Aside from the increased anxiety, heart palpations, flushed face and lil chest pain, I just don't know about other people who take IV Solu-Medrol get a bit of increased depression. I am not sure if it is an effect of the medication or if it gives you a feeling of false hope. What I mean is, Solu-Medrol makes you think that you are feeling "normal", how it should be. Spurt of energy, lessen pain (fingers crossed), mind is clearer and you have an urge to be active. It reminds me of what I once was. Working, cleaning, taking care of family, going on vacations.  How much fun our family had together. I suppose Solu-Medrol is an evil double edge sword.

Hugs!
Jenn
Wanna leave a comment but don't have GMAIL? Click...here!

No comments:

Post a Comment